U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

My potassium is low so i was taking micro-k. would this be a permanent problem?

1 doctor answer1 doctor weighed in
Dr. James Cain
Nephrology and Dialysis 36 years experience
Could be: Low potassium is usually caused by medications called diuretics, there are used for control of hypertension and heart failure as well as swelling of the legs. If you do not use a diuretic then you should find out from your doctor what the problem is. You will need micro k , other potassium supplement or potassium sparing drug as long as the potassium remains low.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 45-year-old member asked:
2 doctor answers2 doctors weighed in
A 25-year-old female asked:
1 doctor answer2 doctors weighed in
A 42-year-old member asked:
2 doctor answers8 doctors weighed in
A 35-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 23, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.